description medication            
Home




Повышение потенции       Дженерик Виагра       Дженерик Левитра       Дженерик Сиалис       Капсулы Vimax



MEDCABINET

Acne care
Allergy
Alzheimer
Antacids
Antiasthma
Antibiotics
Antihypertensive
Antithrombotics
Antihelmintics
Birth Control
Cardiac Drugs
Cholesterol
Chronic Hepatitis
Depression
Diabetes
Eye Care
Female Hormones
Gout
Herpes
Hormones
Impotence
Malaria
Migraine
Muscle Relaxants
Neuromuscular Disorder
Osteoporosis
Pain reliever
Parkinson
Prostatic Drugs
Thyroid
Topical Antifungals
Topical Anti-Infectives
Topical Antivirals
Topical Corticosteroids
Weight Loss
  Information on Tablets A-Z

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z



Tylenol

Pronounced: TIE-len-all
Generic name: Acetaminophen
Other brand name: Aspirin Free Anacin


Why is this drug prescribed: Tylenol is a fever- and pain-reducing medication that is widely used to relieve simple headaches and muscle aches; the minor aches and pains associated with the common cold; backache; toothache; minor pain of arthritis; and menstrual cramps.

Most important fact about this drug: Do not use Tylenol to relieve pain for more than 10 days, or to reduce fever for more than 3 days unless your doctor has specifically told you to do so.

How should you take this medication: Follow the dosing instructions on the label. Do not take more Tylenol than is recommended. --If you miss a dose... Take this medication only as needed. --Storage instructions... Store at room temperature. Protect extra strength gelcaps and geltabs from high humidity and excessive heat. Keep the extended relief caplets away from high heat.

What side effects may occur: Tylenol is relatively free of side effects. Rarely, an allergic reaction may occur. If you develop any allergic symptoms such as rash, hives, swelling, or difficulty breathing, stop taking Tylenol immediately and notify your doctor.

Special warnings about this medication: Stop taking Tylenol and check with your doctor if you develop new symptoms, if redness or swelling are present, if pain gets worse or lasts more than 10 days, or if fever gets worse or lasts more than 3 days. Children's and Junior Strength Tylenol should not be used for more than 5 days for pain, or 3 days for fever. If you generally drink 3 or more alcoholic beverages per day, check with your doctor about using Tylenol and other acetaminophen-containing products, and never take more than the recommended dosage. There is a possibility of damage to the liver when large amounts of alcohol and acetaminophen are combined.

Possible food and drug interactions when taking this medication: If Tylenol is taken with certain other drugs the effects of either could be increased, decreased, or altered. It is especially important to check with your doctor before combining Tylenol with the following: Alcohol Cholestyramine (Questran) Isoniazid (Nydrazid) Nonsteroidal anti-inflammatory drugs such as Dolobid and Motrin Oral Contraceptives Phenytoin (Dilantin) Warfarin (Coumadin) Zidovudine (Retrovir) Tylenol should not be used with other products containing acetaminophen.

Special information if you are pregnant or breastfeeding: As with all medications, ask your doctor or health care professional whether it is safe for you to use Tylenol while you are pregnant or breastfeeding.

Recommended dosage: ADULTS AND CHILDREN 12 YEARS AND OLDER: Tylenol Regular Strength The usual dose is 2 tablets every 4 to 6 hours. Do not take more than 12 caplets or tablets in 24 hours. Tylenol Extra Strength The usual dose is 2 pills or tablespoonfuls every 4 to 6 hours. Do not take more than 8 pills or tablespoonfuls in 24 hours. Tylenol Extended Relief The usual dose is 2 caplets every 8 hours, not to exceed 6 caplets in any 24 hour period. Swallow each caplet whole. Do not crush, chew, or dissolve the caplets. CHILDREN 6 TO 12 YEARS OLD: Tylenol Regular Strength One-half to 1 tablet every 4 to 6 hours. Children in this age group should not be given more than 5 doses in 24 hours. Junior Strength Tylenol All doses of Junior Strength Tylenol chewable tablets may be repeated every 4 hours, up to 5 times a day. The usual dose for children 6 to 8 years of age is 2 tablets; 9 to 10 years, 2-1/2 tablets; 11 years, 3 tablets; 12 years, 4 tablets Children's Tylenol All doses of Children's Tylenol may be repeated every 4 hours, but not more than 5 times daily. Chewable tablets: The usual dose for children 6 to 8 years of age is 4 tablets; 9 to 10 years, 5 tablets; 11 to 12 years, 6 tablets. Suspension liquid: (A special cup for measuring dosage is provided.) The usual dose for children 6 to 8 years of age is 2 teaspoons; 9 to 10 years, 2-1/2 teaspoons; 11 to 12 years, 3 teaspoons. CHILDREN UNDER 6 YEARS OLD: Children's Tylenol All doses of Children's Tylenol may be repeated every 4 hours, but not more than 5 times daily. Children under 2 years old should be given Children's Tylenol only on the advice of a physician. Chewable tablets: The usual dose for children 2 to 3 years of age is 2 tablets; 4 to 5 years, 3 tablets. Suspension liquid: (A special cup for measuring dosage is provided.) The usual dose for children 4 to 11 months of age is 1/2 teaspoon; 12 to 23 months, 3/4 teaspoon; 2 to 3 years, 1 teaspoon; 4 to 5 years, 1-1/2 teaspoons. Infants' Tylenol Concentrated Drops The usual dose for children 0 to 3 months of age is 0.4 milliliter; 4 to 11 months, 0.8 milliliter; 12 to 23 months, 1.2 milliliters; 2 to 3 years, 1.6 milliliters.

Overdosage: Any medication taken in excess can have serious consequences. If you suspect an overdose, seek medical attention immediately. Massive doses of Tylenol may cause liver damage. Symptoms of Tylenol overdose may include: Excessive perspiration, exhaustion, general discomfort, nausea, vomiting









Copyright © MedCatalog.net All rights reserved
Information provided on MedCatalog.net is for informational purposes only
and is not a substitute for professional medical advice.
Only your healthcare provider should diagnose your healthcare problems and prescribe treatment.